Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A note on the Monge–Ampère type equations with general source terms

Authors: Weifeng Qiu and Lan Tang
Journal: Math. Comp. 89 (2020), 2675-2706
MSC (2010): Primary 65N30, 65L12
Published electronically: June 19, 2020
MathSciNet review: 4136543
Full-text PDF
View in AMS MathViewer New

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we consider numerical approximation to the generalised solutions to the Monge–Ampère type equations with general source terms. We first give some important propositions for the border of generalised solutions. Then, for both the classical and weak Dirichlet boundary conditions, we present well-posed numerical methods for the generalised solutions with general source terms. Finally, we prove that the numerical solutions converge to the generalised solution.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 65N30, 65L12

Retrieve articles in all journals with MSC (2010): 65N30, 65L12

Additional Information

Weifeng Qiu
Affiliation: Department of Mathematics, City University of Hong Kong, 83 Tat Chee Avenue, Hong Kong, People’s Republic of China
MR Author ID: 845089

Lan Tang
Affiliation: School of Mathematics and Statistics, Central China Normal University, Wuhan, Hubei 430079, People’s Republic of China

Keywords: Subdifferential, Monge–Ampère equation, Oliker–Prussner method, generalised solution, convex domain, convex function
Received by editor(s): April 11, 2019
Received by editor(s) in revised form: November 12, 2019, and February 11, 2020
Published electronically: June 19, 2020
Additional Notes: The first author was supported by a grant from the Research Grants Council of the Hong Kong Special Administrative Region, China (Project No. CityU 11302219).
The second author was partially supported by NNSFC grant of China (No. 11831009) and the Fundamental Research Funds for the Central Universities (No. CCNU19TS032).
The second author is the corresponding author.
Article copyright: © Copyright 2020 American Mathematical Society